I have been super dizzy the last week, ive only been on the pill for almost a full month in just a few days and ive had such bad dizzyness i cant even bend over without feelig like i will fall over. I turn my head to the side and i immediately get dizzy.. does anyone else experience this?
Sounds like your having a hormonal imbalance. Your going to have to take a different BC. Stop the Loestrin. Use condoms in the meantime. Talk to your Dr. to get a new BC. Dizziness isn't something you should mess around with. It effects your driving, and even walking.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2014 • 1 answer
Updated 23 Aug 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 27 Mar 2016 • 1 answer
Posted 26 Dec 2018 • 0 answers